# SDR USAA2009112393191

- Difficulty date: November 9, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945272
- Part serial: 220
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON INTERIOR SKIN OF MAIN ENTRY DOOR AT TRACE BEAM 11, 12, & 13 DOOR STOP ACCESS HOLES.  REPAIRED INTERIOR SKIN OF MAIN ENTRY DOOR AT TRACE BEAM 11, 12, & 13 DOOR STOP ACCESS HOLES IAW EA 101504A.
